BibTeX record journals/dm/ChenZW09

download as .bib file

@article{DBLP:journals/dm/ChenZW09,
  author    = {Yongzhu Chen and
               Weiyi Zhu and
               Weifan Wang},
  title     = {Edge choosability of planar graphs without 5-cycles with a chord},
  journal   = {Discrete Mathematics},
  volume    = {309},
  number    = {8},
  pages     = {2233--2238},
  year      = {2009},
  url       = {https://doi.org/10.1016/j.disc.2008.04.056},
  doi       = {10.1016/j.disc.2008.04.056},
  timestamp = {Sun, 28 May 2017 13:25:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/ChenZW09},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics